Advances in Pure Mathematics

Vol.4 No.6(2014), Paper ID 46811, 8 pages

DOI:10.4236/apm.2014.46034

 

Derived Categories in Langlands Geometrical Ramifications: Approaching by Penrose Transforms

 

Francisco Bulnes

 

Research Department in Mathematics and Engineering, Tecnológico de Estudios Superiores de Chalco, Chalco, Mexico

 

Copyright © 2014 Francisco Bulnes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bulnes, F. (2014) Derived Categories in Langlands Geometrical Ramifications: Approaching by Penrose Transforms. Advances in Pure Mathematics, 4, 253-260. doi: 10.4236/apm.2014.46034.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.